uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
UMD Banach spaces and square functions associated with heat semigroups for Schrödinger, Hermite and Laguerre operators
Univ La Laguna, Dept Anal Matemat, Campus Anchieta, San Cristobal la Laguna 38271, Sta Cruz De Ten, Spain..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Univ La Laguna, Dept Anal Matemat, Campus Anchieta, San Cristobal la Laguna 38271, Sta Cruz De Ten, Spain..
Univ La Laguna, Dept Anal Matemat, Campus Anchieta, San Cristobal la Laguna 38271, Sta Cruz De Ten, Spain..
2016 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 289, no 4, 410-435 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

In this paper we define square functions (also called Littlewood-Paley-Stein functions) associated with heat semigroups for Schrodinger and Laguerre operators acting on functions which take values in UMD Banach spaces. We extend classical (scalar) L-p-boundedness properties for the square functions to our Banach valued setting by using gamma-radonifying operators. We also prove that these L-p-boundedness properties of the square functions actually characterize the Banach spaces having the UMD property.

Place, publisher, year, edition, pages
2016. Vol. 289, no 4, 410-435 p.
Keyword [en]
gamma-radonifying operators, UMD Banach spaces, Schrodinger, Hermite and Laguerre operators, Littlewood-Paley g-functions, heat semigroup
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-283786DOI: 10.1002/mana.201400261ISI: 000372176900002OAI: oai:DiVA.org:uu-283786DiVA: diva2:919618
Available from: 2016-04-14 Created: 2016-04-14 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Castro, Alejandro J.

Search in DiVA

By author/editor
Castro, Alejandro J.
By organisation
Analysis and Probability Theory
In the same journal
Mathematische Nachrichten
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 177 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf